Hypersensitivity Reactions to Nonsteroidal Anti-Inflammatory Drugs: An Update

Article English OPEN
Luis González-Aveledo; Arnaldo Capriles-Hulett; Fernan Caballero-Fonseca; Mario Sánchez-Borges;
(2010)
  • Publisher: Molecular Diversity Preservation International
  • Journal: Pharmaceuticals, volume 3, issue 1, pages 10-18 (issn: 1424-8247, eissn: 1424-8247)
  • Publisher copyright policies & self-archiving
  • Related identifiers: pmc: PMC3991018, doi: 10.3390/ph3010010
  • Subject: urticaria and angioedema | non steroidal anti-inflammatory drugs (NSAIDs) | drug reactions | Review | asthma | anaphylaxis | Pharmacy and materia medica | RS1-441

After beta lactam antibiotics, hypersensitivity reactions to nonsteroidal antiinflammatory drugs are the second cause of hypersensitivity to drugs. Acute manifestations affect the respiratory tract (aspirin exacerbated respiratory disease), the skin (urticaria and angio... View more
Share - Bookmark